Vol. 1, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Semiclassical resolvent estimates for short-range $L^\infty$ potentials

Georgi Vodev

Vol. 1 (2019), No. 2, 207–214

We prove semiclassical resolvent estimates for real-valued potentials V L(n), n 3, satisfying V (x) = O(xδ) with δ > 3.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

resolvent estimates
Mathematical Subject Classification 2010
Primary: 35P25
Received: 12 September 2018
Revised: 23 October 2018
Accepted: 6 December 2018
Published: 20 April 2019
Georgi Vodev
Université de Nantes
Laboratoire de Mathématiques Jean Leray